Peak Testosterone Forum

General Category => Testosterone, Hormones and General Men's Health => Topic started by: LowTMale on January 06, 2013, 01:33:42 am

Title: Took AI and went too low on E2, please help.
Post by: LowTMale on January 06, 2013, 01:33:42 am
I have done the stupidest thing. I took too high a dosage without realizing. I took 0.5 mg EOD eating up 8.5 tablets of 1 mg. It has caused serious ED and too low E2. It was not until I took blood tests did I realize I had been taking too high a dosage. I'm not on HRT but still have taken the AI and too high dosage. Lab tests are consistently showing <20 pg/ml (they can't calibrate below 20, so I could be 0 for all I know) even 35 days after stopping the medicine even though Arimidex is not supposed to have a permanent effect.
Despite the severe ED I get morning erections some days but even that is getter weaker and weaker.
 Please help how to bring the E2 to optimal levels, this is freaking me out, that I have done some irreversible damage. The only little information I could find is on another website where a guy says it took him 7 weeks to recover from too low E2 caused by AI: http://www.allthingsmale.com/forum/showthread.php?18003-TRT-Nolvadex-vs-Arimidex-vs-Aromasin/page2
Is it really supposed to take that long to recover?
Title: Re: Took AI and went too low on E2, please help.
Post by: JackAndy on January 06, 2013, 02:51:40 am
It takes you about as long to recover as it took you to get that low. So if you waited 7 weeks, then yes it'll take you 7 weeks to recover. It doesn't sound like you're that low though.
Title: Re: Took AI and went too low on E2, please help.
Post by: LowTMale on January 06, 2013, 05:17:36 am
It doesn't sound like you're that low though.

Wondering what in my message gives you this signal?
Title: Re: Took AI and went too low on E2, please help.
Post by: JackAndy on January 06, 2013, 09:57:29 am
It doesn't sound like you're that low though.

Wondering what in my message gives you this signal?

Because you get morning wood. If you go to zero on E2 you wouldn't have any morning wood and your joints would also get extremely dry and achy.
Title: Re: Took AI and went too low on E2, please help.
Post by: LowTMale on January 12, 2013, 08:38:53 am
Still not recovered. Morning erections are very seldom and weak. The lifetime of E2 and Aromatase is only a few days so I can't understand how Aromatase can continue to remain dead for several weeks after stopping the medicaiton.
I know I deserve to be beaten up for self-medicating, but when I was reading up on what dosage people were taking, I had interpreted 0.5 mg EOD as 0.5 mg End of Day (everyday) and I had thought I will be on less potent dosage of AI than those who are on HRT if I took it every other day.
Title: Re: Took AI and went too low on E2, please help.
Post by: PeakT on January 12, 2013, 01:39:02 pm
Hmmm.  I don't see how it would cause permanent erectile issues.  On this thread I talk about how they found that NOS is affected by estrogen receptors:

http://www.peaktestosterone.com/Do_Men_Need_Estrogen

But usually the longer term issues from AI's is in joint-related issues.  There are reports of permanent damage there.  Erectile/cardiovascular issues?  I haven't been able to find that.

Check out this study for short term affects though:

http://circres.ahajournals.org/content/93/11/1127.short
"Endogenous Estrogens Influence Endothelial Function in Young Men"

So, if you can afford it, I would a) ask an expert (physician) and b) get your E2 measured.  Are you sure there is nothing else that you have changed in your lifestyle?
Title: Re: Took AI and went too low on E2, please help.
Post by: LowTMale on January 12, 2013, 06:25:12 pm
So, if you can afford it, I would a) ask an expert (physician) and b) get your E2 measured.  Are you sure there is nothing else that you have changed in your lifestyle?

Thanks for the links. No, nothing else has changed in my lifestyle. I did take the E2 blood test twice and both times it came < 20. In the first test I had also ordered T tests, and both the total T and free T had shot up over the roof (but what's the use). The last test was taken 35 days after stopping Arimidex.
Title: Re: Took AI and went too low on E2, please help.
Post by: PeakT on January 13, 2013, 12:43:14 am

Thanks for the links. No, nothing else has changed in my lifestyle. I did take the E2 blood test twice and both times it came < 20. In the first test I had also ordered T tests, and both the total T and free T had shot up over the roof (but what's the use). The last test was taken 35 days after stopping Arimidex.

Do you eat a lot of flavonoids?  Any supplements?
Title: Re: Took AI and went too low on E2, please help.
Post by: PeakT on January 14, 2013, 04:25:36 am
Btw, any chance you were slipped something besides Arimidex?  For example, the FDA-banned 6-OXO  and I assume it was because it was found to be an "irreversible aromatase inhibitor" and possibly have clotting issue.  But it's still readily available though.  Are you pretty sure about your pharmacist/supplier?

See the link below for some details:

http://www.peaktestosterone.com/estrogen_controlling
Title: Re: Took AI and went too low on E2, please help.
Post by: LowTMale on January 14, 2013, 06:58:59 am
I use to eat about 70 g of cauliflower/brocolli everyday but after the shit happened I only eat it occassionaly. I eat half apple, 100 g grapes, 100 g watermelon, 4 strawberries, 1 pomegrante everyday.
The Anastrozole tablet I bought is a brand called Altraz from a company called Alkem. It composition mentions only Anastrozole IP 1 mg, a non-steroidal aromatase inhibitor.
Also mentioned

Pharmacokinetics in postmenopausal volunteers:
Single-dose oral anastrozole 1 mg
Peak plasma concentration                               13.7 g/L
Time to peak plasma concentration                        2 hours
Time to steady state                                         9-10 days
Main route of elimination                                  Hepatic metabolism
Elimination half-life                                          40.6 hours

It doesn't indicate permanent effects.
Occassionally I'm getting morning erections or night erections when I wake up in the middle of the night, and it seems thinner, i.e. not fully engorged.
Title: Re: Took AI and went too low on E2, please help.
Post by: JackAndy on January 14, 2013, 12:16:50 pm
It doesn't indicate permanent effects.
Occassionally I'm getting morning erections or night erections when I wake up in the middle of the night, and it seems thinner, i.e. not fully engorged.

If you can get them at all that's a good sign! I think you're fine. My morning woods are the same. It's just an erection without the glans being engorged. That makes sense because nocturnal erections are different.